# SDR NOCA04311

- Difficulty date: April 12, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N765NA
- Make and model: Boeing 767306
- Aircraft serial: 28098
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: 145T570034
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON 3 LAV THRESHOLD SUPPORT CHANNELS.  REMOVED CORROSION OUT OF LIMITS.  REMOVED AND REPLACED SUPPORT CHANNELS AS PER MM 51-21-03.
